# SDR ASAA2025122563341

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,746 hours, 13,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO REPORTS OF L-2 DOOR HARD TO OPEN. ACCOMPLISH FIM 52-10 TASK 807 TO SEE WHAT IS CAUSING L-2 DOOR HARD TO OPEN. GROUNDED - YES. WHILE PERFORMING FIM 52-10 TASK 807, FOUND CONDENSATION ON L2 DOOR FRAME, ROLLER BEARINGS, GUIDE ARM GUIDE PLATE & EXTERIOR DOOR HANDLE ACTUATING ROD. ALSO FOUND NO LUBRICATION ON GUIDE ARM GUIDE PLATE & EXTERIOR DOOR HANDLE ACTUATING ROD. SUSPECT CONDENSATION IS FREEZING MAKING DOOR HARD TO OPEN. ALSO FOUND JAM NUT ON GUIDE ARM LOOSE. COMPLETED AFT ENTRY DOOR LUBRICATION PER AMM 12-25-12-640-801 & RETORQUED GUIDE ARM JAM NUT PER AMM 52-13-00-820-801. OPS CHECK GOOD. THIS CLEARS TSR 718654.
